Über die Brennpunktsbedingungen der Variationsrechnung.

E.R. Neumann

Mathematische Annalen (1935)

  • Volume: 111, page 83-93
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Neumann, E.R.. "Über die Brennpunktsbedingungen der Variationsrechnung.." Mathematische Annalen 111 (1935): 83-93. <http://eudml.org/doc/159761>.

author = {Neumann, E.R.},
journal = {Mathematische Annalen},
keywords = {variational calculus},
language = {ger},
pages = {83-93},
title = {Über die Brennpunktsbedingungen der Variationsrechnung.},
url = {http://eudml.org/doc/159761},
volume = {111},
year = {1935},

AU - Neumann, E.R.
TI - Über die Brennpunktsbedingungen der Variationsrechnung.
JO - Mathematische Annalen
PY - 1935
VL - 111
SP - 83
EP - 93
LA - ger
KW - variational calculus
UR - http://eudml.org/doc/159761
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.